RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gudkova, E S

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:56
Abstract pages:318
Full texts:117
References:34

http://www.mathnet.ru/eng/person21374
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/630904

Publications in Math-Net.Ru
1997
1. A. A. Bormisov, E. S. Gudkova, F. Kh. Mukminov, “On integrability of Rikkati-type systems of hyperbolic equations”, TMF, 113:2 (1997),  261–275  mathnet  mathscinet; Theoret. and Math. Phys., 113:2 (1997), 1418–1430  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020